MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 1610010
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "driver board emitted smoke through the battery ports when powered on.Customer wants full eval." no patient involvement.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that when the device was powered on, the driver board emitted smoke through the battery ports.No patient involvement.No harm to user or third party, nor a treatment in delay.No interruption of ventilation or medical intervention was reported.Per report, the customer requested a full evaluation and returned the device for evaluation, and driver board replacement is planned.However, there was no response after three attempts for correction information.Hamilton medical ag has requested further information.However, no further information was received.This case is considered as closed.If further information is received that changes this assessment, a follow-up report will be submitted.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23462040
Report Number3001421318-2025-00899
Device Sequence Number10408051
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public(01)07630002813426(11)230714(240)1610010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610010
Device Catalogue Number1610010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown